# SDR CA970909017

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Impeller
- Condition: Cracked
- Location: T/R Drive
- Component: 206040370013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HOUR ANNUAL, THE IMPELLER WAS FOUND CRACKED IN SEVERAL LOCATIONS.
